# SDR CA960625014

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Prop Hub
- Part number: 7827015
- Condition: Sleeve Moving
- Location: #4 Blade
- Part time: 20,073 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVING THE #4 PROPELLER BLADE INSPECITON REVEALED THE SLEEVE/BUSHING WAS STARTING TO DISLODGE. THE PROPELLER WAS REPLACED.
